MathSciNet Relay Station
MathSciNet bibliographic data
MR2448579 (2009i:37132) 37J05 (37C20 37C27 37D20)
Bessa, Mário; Lopes Dias, João Hamiltonian elliptic dynamics on symplectic 4-manifolds. Proc. Amer. Math. Soc. 137 (2009), no. 2, 585–592.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement